Advil® Migraine Liquid Filled Capsules
We understand that there is a lot of confusion about taking Ibuprofen at this time. Currently, there is no scientific evidence that directly links the use of Ibuprofen or NSAIDs with worsened outcomes in patients suffering from COVID-19 infection. If you have concerns about taking products containing Ibuprofen, please consult your doctor. If you are a migraine sufferer, you can depend on Advil® Migraine to take control of your tough migraine pain and other related symptoms before they take control of you. For more than 30 years, doctors and patients have trusted Advil to deliver fast, long-lasting relief for common types of pain. Advil Migraine is clinically proven to relieve tough migraine pain and related symptoms like nausea and sensitivity to light and sound. The active ingredient in Advil Migraine is solubilized ibuprofen, equal to 200mg ibuprofen. Since it’s solubilized, the pain reliever is in liquid form, allowing it to be absorbed quickly by the body and provide fast relief. * Advil Migraine is the only FDA-approved OTC migraine medicine in a liquid-filled capsule. This allows people who live with migraines to get the relief they need fast. *Among OTC pain relievers.
Active Ingredient : ( In Each Brown Oval Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * ( Present , as : The Free Acid and Potassium Salt ) * , Nonsteroidal Anti-inflammatory Drug Pain Reliever . Inactive Ingredients : Yellow No . 10 , Green 3 , Red No. 40 , Gelatin , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution .
Free from Does Not Contain Declaration Obligatory Allergens.
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. You are responsible ... Read More